Ouahab Abdelghani
Ouahab Abdelghani
Université Djilali Liabès Sidi-Bel-Abbès
Verified email at univ-sba.dz - Homepage
Title
Cited by
Cited by
Year
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
5912008
Fractional functional differential inclusions with finite delay
J Henderson, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 2091-2105, 2009
1962009
Some results for fractional boundary value problem of differential inclusions
A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 3877-3896, 2008
1382008
Impulsive differential inclusions with fractional order
J Henderson, A Ouahab
Computers & Mathematics with Applications 59 (3), 1191-1226, 2010
1152010
Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces
A Belarbi, M Benchohra, A Ouahab
Applicable Analysis 85 (12), 1459-1470, 2006
1032006
Existence results for fractional functional differential inclusions with infinite delay and applications to control theory
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Fractional Calculus and Applied Analysis 11 (1), 35-56, 2008
942008
Impulsive differential inclusions: a fixed point approach
JR Graef, J Henderson, A Ouahab
Walter de Gruyter, 2013
842013
Impulsive neutral functional differential inclusions with variable times.
M Benchohra, A Ouahab
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003 …, 2003
692003
Solution sets for differential equations and inclusions
S Djebali, L Górniewicz, A Ouahab
Walter De Gruyter, 2012
682012
Controllability results for functional semilinear differential inclusions in Fréchet spaces
M Benchohra, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 61 (3), 405-423, 2005
672005
On first order impulsive dynamic equations on time scales
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Difference Equations and Applications 10 (6), 541-548, 2004
662004
Existence results for second order boundary value problem of impulsive dynamic equations on time scales
M Benchohra, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 296 (1), 65-73, 2004
532004
Impulsive functional differential equations with variable times
SK NTOUYAS
Computers and Mathematics with Applications 47, 1659-1665, 2004
532004
Controllability results for impulsive functional differential inclusions
M Benchohra, L Gorniewicz, SK Ntouyas, A Ouahab
Reports on Mathematical Physics 54 (2), 211-228, 2004
512004
Second-order boundary value problem with integral boundary conditions
M Benchohra, JJ Nieto, A Ouahab
Boundary Value Problems 2011 (1), 260309, 2011
492011
Impulsive neutral functional differential equations with variable times
M Benchohra, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 55 (6), 679-693, 2003
452003
Local and global existence and uniqueness results for impulsive functional differential equations with multiple delay
A Ouahab
Journal of mathematical analysis and applications 323 (1), 456-472, 2006
432006
Implicit fractional differential equations via the Liouville–Caputo derivative
JJ Nieto, A Ouahab, V Venktesh
Mathematics 3 (2), 398-411, 2015
382015
Existence and uniqueness results for impulsive functional differential equations with scalar multiple delay and infinite delay
A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 67 (4), 1027-1041, 2007
372007
Extremal solutions of second order impulsive dynamic equations on time scales
M Benchohra, SK Ntouyas, A Ouahab
Journal of mathematical analysis and applications 324 (1), 425-434, 2006
322006
The system can't perform the operation now. Try again later.
Articles 1–20